# SDR VNAA202206091111

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N606NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15468
- Aircraft time: 5,937 hours, 5,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE AT JACKSON MI (JAN), THE MAINTENANCE TEAM REPORTS DAMAGE TO THE PAX DOOR UPPER LH CORNER. THE DAMAGE CONSISTS OF A MINOR GOUGING / SCRATCHES.  THE DOOR SKIN (P/N 601R319066-7) IS FABRICATED FROM .160Ï¿½ 2024-T3.  THE DAMAGED LOCATION IS IN A CHEM-MILLED SECTION OF .108Ï¿½ THICKNESS.  / COMPLIED WITH EA22-C9-52-0350A PERMANENT REPAIR/SECTION III PER EA INSTRUCTIONS. NO FURTHER INSPECTION OR MAINTENANCE ACTION REQUIRED.
